MathSciNet Relay Station
MathSciNet bibliographic data
MR2790903 (2012e:91296) 91G20 (60H30 91G70)
Zhu, Song-Ping; Lian, Guang-Hua A closed-form exact solution for pricing variance swaps with stochastic volatility. Math. Finance 21 (2011), no. 2, 233–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement